# SDR IPXA2015030786729

- Difficulty date: February 15, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 26,807 hours, 4,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: DM/D, NEAR L1 DOOR OVERHEAD EMERGGENCY LIGHT DIM NEAR L1 DOOR OVERHEAD EMERGENCY LIGHT ASSY, 1 EA LAMP REPLACED AND EMERGENCY LIGHT TESTED NORMAL IAW AMM 33-51-07.
